# SDR SCNA01022

- Difficulty date: March 26, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 52,824 hours, 24,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE AIRSTAIR OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, OPERATIONAL CHECKS GOOD.
